MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SPRUNG RESERVOIR W/DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SPRUNG RESERVOIR W/DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FV044T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a sprung reservoir w/distal catheter (product#: fv044t) was implanted during a procedure on an unspecified date.According to the complainant the device was explanted on (b)(6) 2023 from the patient as the doctor suspected it had become occluded.The adverse event/malfunction is filed under aic reference:( b)(4).Associated medwatch reports: 400585755- 2916714-2023-00024-mdr, 400585899- 2916714-2023-00025-mdr.
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
Investigation complete.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for all available lot numbers; the devices were found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
SPRUNG RESERVOIR W/DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key16350571
Report Number2916714-2023-00026
Device Sequence Number6299943
Product Code JXG
UDI-Device Identifier04041906131371
UDI-Public4041906131371
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2023
Report Date (Section F) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV044T
Device Catalogue NumberFV044T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2023
Event Location Hospital
Date Report to Manufacturer01/17/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date03/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA02/10/2023